It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I took accutane about 5 years ago. Since then I have had constant mucus in my eyes. I also have extremely uncomfortable skin on my arms, armpits, chest, back of knees, and inner thighs. The severity of these issues fluctuates day to day, ranging from bothersome to depression inducing, but is always present. My skin is slightly discolored in these areas. I have been to 2 eye doctors, a dermatologist, 2 primary care doctors, 2 allergists, and a neurologist, to no avail. I currently use moisturizer on my skin, and Pataday for my eyes, which help to a very very small degree. What has not worked: Protopic, eletone, Hydro 35 foam, cortisone cream, fluticasone cream, epiceram cream.

The only thing I ever hear from my doctors is use eye drops and that I have eczema (which I highly doubt). Is it possible that accutane caused these problems, and if so, is there anything I can do?





All times are GMT -7. The time now is 05:51 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!